# SDR C2XA04CL055

- Difficulty date: May 14, 2004
- Submitted: May 17, 2004
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY LIGHT AT ROW 9BC (IN PSU) WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED LIGHT BULB.  OPERATIONAL CHECKS WERE GOOD.
